# SDR SWAA2021101220694

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS899 RBL22 WL170. ; / [11] INSTALLED SPLICE ON FLOOR TO SIDEWALL SUPPORT OF AFT CARGO BAY AT BS887 RBL22 WL170. I.A.W. DWG# 146A7502; SRM 51-40-02.; [12] VERIFIED CORRECTIVE ACTION 11.; [13] OK TO INTALL; [14] OK TO INSTALL GIVEN.; [15] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT BS 887-BS947 RBL22 WL170 . IAW 773-700 SRM 51-40-02-0G-0; DWG 147A7500 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [16] ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [17] VERIFIED CORRECTIVE ACTION ITEM 15.; [18] VERIFIED TASK IS COMPLETE.
